# SDR AALA202304206127

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A320*
- Aircraft serial: 5292
- Aircraft time: 33,147 hours, 13,427 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20534100
- Part serial: 05135
- Condition: Sticking
- Location: Zone 700 - Gears
- Part time: 53,047 hours, 20,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECT BRAKE #1 STICKING. HIGH BRAKE TEMPERATURE ON TAXI OUT AND IN WITH LIMITED USE AND ALSO BRAKE SHUDDERING AT LOW SPEED. MAINTENANCE REPLACED #1 BRAKE PER AMM 32-42-27 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
